A local limit theorem for directed polymers in random media : the continuous and the discrete case
Annales de l'I.H.P. Probabilités et statistiques, Tome 42 (2006) no. 5, pp. 521-534.
@article{AIHPB_2006__42_5_521_0,
     author = {Vargas, Vincent},
     title = {A local limit theorem for directed polymers in random media : the continuous and the discrete case},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {521--534},
     publisher = {Elsevier},
     volume = {42},
     number = {5},
     year = {2006},
     doi = {10.1016/j.anihpb.2005.08.002},
     zbl = {1104.60067},
     mrnumber = {2259972},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpb.2005.08.002/}
}
TY  - JOUR
AU  - Vargas, Vincent
TI  - A local limit theorem for directed polymers in random media : the continuous and the discrete case
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2006
DA  - 2006///
SP  - 521
EP  - 534
VL  - 42
IS  - 5
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpb.2005.08.002/
UR  - https://zbmath.org/?q=an%3A1104.60067
UR  - https://www.ams.org/mathscinet-getitem?mr=2259972
UR  - https://doi.org/10.1016/j.anihpb.2005.08.002
DO  - 10.1016/j.anihpb.2005.08.002
LA  - en
ID  - AIHPB_2006__42_5_521_0
ER  - 
Vargas, Vincent. A local limit theorem for directed polymers in random media : the continuous and the discrete case. Annales de l'I.H.P. Probabilités et statistiques, Tome 42 (2006) no. 5, pp. 521-534. doi : 10.1016/j.anihpb.2005.08.002. http://archive.numdam.org/articles/10.1016/j.anihpb.2005.08.002/

[1] E. Bolthausen, A note on diffusion of directed polymers in a random environment, Comm. Math. Phys. 123 (1989) 529-534. | MR 1006293 | Zbl 0684.60013

[2] P. Carmona, Y. Hu, On the partition function of a directed polymer in a random environment, Probab. Theory Related Fields 124 (2002) 431-457. | MR 1939654 | Zbl 1015.60100

[3] F. Comets, N. Yoshida, Brownian directed polymers in random environment, Comm. Math. Phys. 254 (2) (2004) 257-287. | MR 2117626 | Zbl 02221280

[4] F. Comets, T. Shiga, N. Yoshida, Probabilistic analysis of directed polymers in random environment, Stochastic analysis on scale interacting systems, in: Adv. Stud. Pure Math., vol. 39, Math. Soc. Japan, Tokyo, 2004, pp. 115-142. | MR 2073332 | Zbl 02129981

[5] F. Comets, N. Yoshida, Some new results on Brownian directed polymers in random environment, RIMS Kokyuroku 1386 (2004) 50-66. | MR 2117626

[6] D.A. Huse, C.L. Henley, Pinning and roughening of domain wall in Ising systems due to random impurities, Phys. Rev. Lett. 54 (1985) 2708-2711.

[7] J.Z. Imbrie, T. Spencer, Diffusion of directed polymer in a random environment, J. Statist. Phys. 52 (3/4) (1988) 609-626. | MR 968950 | Zbl 1084.82595

[8] H. Krug, H. Spohn, Kinetic roughening of growing surfaces, in: Godrèche C. (Ed.), Solids Far from Equilibrium, Cambridge University Press, 1991.

[9] G.F. Lawler, Intersections of Random Walks, Probab. Appl., Birkhäuser, 1991. | MR 1117680 | Zbl 0925.60078

[10] Y. Sinai, A remark concerning random walks with random potentials, Fund. Math. 147 (1995) 173-180. | MR 1341729 | Zbl 0835.60062

[11] R. Song, X.Y. Zhou, A remark on diffusion of directed polymers in random environment, J. Statist. Phys. 85 (1/2) (1996) 277-289. | MR 1413246 | Zbl 0924.60053

[12] A.S. Sznitman, Brownian Motion, Obstacles and Random Media, Springer Monogr. Math., Springer, 1998. | MR 1717054 | Zbl 0973.60003

[13] W. Woess, Random Walks on Infinite Graphs and Groups, Cambridge University Press, 2000. | MR 1743100 | Zbl 0951.60002

Cité par Sources :